# SDR UALA2010012500291

- Difficulty date: January 23, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 68,657 hours, 19,825 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT STRIP UNPLUGGED LAST ROW OF ECONOMY CABIN. FOUND PLUG UNSECURE.  SECURED EMERGENCY LIGHT STRIP PLUG, OPS TEST OK.
